# SDR RU3A20160524010

- Difficulty date: May 24, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 4,120 hours, 1,702 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Part serial: 10793
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OBSERVED VERTICAL CRACK IN THE OUTER PANE OF THE LT FRONT WINDSHIELD.
